Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 808262, 4 pages
Research Article

Finite Unions of -Spaces and Applications of Nearly Good Relation

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China
2School of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 14 January 2013; Accepted 7 April 2013

Academic Editor: Fuyi Xu

Copyright © 2013 Xin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xin Zhang, and Hongfeng Guo, “The -Property of Finite Unions of -Metrizable Spaces and Certain Function Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–4, 2013. View at Publisher · View at Google Scholar